# SDR 96ZZZM493

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5520 · Elevator Structure
- Part: Fittings
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT ELEVATOR HINGE SUPPORT FITTINGS ARE CRACKED AT STATION 50.5 AND 66.5 AS SEEN THROUGH ACCESS PANELS ON BOTTOM SIDE OF ELEVATOR AS PER MM CHAP 27-50-5.  INSTALLED THE REPLACEMENT ELEVATOR AS PER MM CHAP 27-30-5.  INSTALLED ELEVATOR BALANCE PANEL AS PER 27-30-21.  CLOSED RIGHT BALANCE PANELS.  OPS CHECK RIGHT ELEVATOR PER MM 27-30-00.
